# SDR SWIA2020072151360

- Difficulty date: June 14, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING HAD CORRODED HARDWARE.  REMOVED CORRODED HARDWARE AND RELPACED WITH 2 NEW BOLTS AND NUTS ON THE PAX DOOR FWD ANCHOR FITTING IAW SRM.
